A New Class of Meromorphically Analytic Functions with Applications to the Generalized Hypergeometric Functions
Firas Ghanim and
Maslina Darus
Abstract and Applied Analysis, 2011, vol. 2011, 1-10
Abstract:
We introduce a new subclass of meromorphically analytic functions, which is defined by means of a Hadamard product (or convolution). A characterization property such as the coefficient bound is obtained for this class. The other related properties, which are investigated in this paper, include the distortion and the radius of starlikeness. We also consider several applications of our main results to the generalized hypergeometric functions.
Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/159405.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/159405.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:159405
DOI: 10.1155/2011/159405
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().